MathSciNet Relay Station
MathSciNet bibliographic data
MR2319662 40A30 (11Y60 33B15 33B30)
Sondow, Jonathan; Hadjicostas, Petros The generalized-Euler-constant function $\gamma(z)$ and a generalization of Somos's quadratic recurrence constant. J. Math. Anal. Appl. 332 (2007), no. 1, 292–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement